# SDR SWAA2022031408124

- Difficulty date: August 5, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 48,313 hours, 28,737 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE CAVITY; WING STA IRSS 140 AND 2' AFT OF REAR SPAR UPPER CHORD; UPPER TRAILING EDGE PANEL SUPPORT BRACKET CRACKED; MARKED. / REMOVED AND REPLACED SUPPORT BRACKET IAW B 737-700 SRM 51-40-02-0G-0 AND 51-40-05-0G-0 B 737-700 AMM 51-31-00-390-810 A TAG # QQ0194
